It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-08-2004, 10:07 PM   #1
Newbie
 
Join Date: Oct 2004
Location: Alabama Gulf Coast
Posts: 6
SouthernMermaid HB User
Meds are making me sick

Has anyone had trouble with your meds making you nauseous one time when taking them, but not the next? I am having that problem right now. I am presently taking lortab 7.5 which I break in half and I am also taking Soma. Yesterday they didn't make me nauseous. Ugh!

 
Sponsors Lightbulb
   
Old 10-08-2004, 10:40 PM   #2
Inactive
(female)
 
Join Date: Feb 2004
Posts: 2,139
injured betty HB User
Re: Meds are making me sick

ask for suppositories.

 
Sponsors Lightbulb
   
Old 10-09-2004, 09:45 AM   #3
Senior Veteran
(female)
 
Join Date: Jul 2004
Location: usa
Posts: 2,943
mel1977 HB User
Re: Meds are making me sick

also, eat before you take any meds, make sure you are having adequate bms everyday (take stool softners at night) and if you drink caffeine, try to not drink it anymore. I was getting sick off all meds, once I was having a bm everyday and not drinking caffeine, I was fine.

 
Old 10-09-2004, 04:57 PM   #4
Newbie
 
Join Date: Oct 2004
Location: Alabama Gulf Coast
Posts: 6
SouthernMermaid HB User
Re: Meds are making me sick

Betty and Mel, I don't have trouble with BM's at all and the nauseousness isn't always consistant. I don't drink alot of caffeine, but do drink alot of milk. I have also had cravings for lemonade and been drinking that. The lemonade seems to calm my stomach though. I do eat prior to taking these meds. Maybe I'm just getting a stomach bug on top of everything else.

Thanks y'all

Susi

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Severe Insomnia, nightmares and meds Bilbo Sleep Disorders 52 08-17-2010 09:53 AM
Pain Meds making me sick after many years??? butrfligirl28 Pain Management 5 07-29-2008 04:48 PM
Overcoming fatigue/drowsiness/tiredness of pain meds brianpain33 Pain Management 11 04-09-2008 03:00 PM
A sidebar to the 'how does pain affect your kids?'...meds + kids? trowftd3 Pain Management 12 04-07-2008 04:44 PM
Diabetes and To many meds ? VickieLynn Diabetes 9 04-07-2006 11:44 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:38 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!